# SDR UPS802515

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Act
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(SUPPLEMENTAL MRR) PILOT REPORTED WHEN LOWERED LANDING GEAR, NO LEFT MAIN GEAR CAME DOWN, CYCLED GEAR 3-4 TIMES, NO LEFT MAIN LANDING GEAR.  ATTEMPT TO LOWER LT MAIN GEAR MANUALLY AND DID NOT WORK PROPERLY.  TURNED HANDLE C/W 2-3 TURNS AND GOT DOOR LIGHT, WAIT 5 SECONDS AND TRIED TO CONTINUE TURN TO STOP, BUT HANDLE WOULD NOT MOVE.  IT FELT BOUND.  FINALLY, FORCED HANDLE UNTIL HEARD A CABLE BREAK.  LEFT GEAR CAME DOWN AT THAT TIME.  CHECK LEFT MANUAL EXTENSION FOR BROKEN CABLE OR SOMETHING.  REPLACED LT MAIN GEAR LOCK ACTUATOR PER MM 32-30-00.  REPLACED MLG CABLES PER 32-34-41.  REPLACED MANUAL EXTENSION DRUM PER 32-34-71.
